I got switched from wellbutrin xl 450 mg and now taking the tablets 100mg 3x's a day my dr and I talked about adding strattera in a month has anyone done this combo and how did it work?
Hello mrslabrie. I've not taken the two together. I was on Wellbutrin some years ago. Having said that my own point of view is the the pair will work well together. Wellbutrin is used more and more often as in a combination drug and in regards to taking it with drug such as Strattera (SNRI) should prove to be an effective duo/pair. Strattera is not a CNS so it is non habilt forming and it has a good deal of success when being used alone, or as in a combination form such as the one mentioned. Regards, pledge
I have been taking 100mg Strattera and 300 to 450mg Wellbutrin every day since 2008. I was diagnosed at the Amen clinic in Newport Beach with hypomania, ADHD and anxiety disorder due to the combination of the prior two. I will say (nd so will my family and friends) that the combination works quite well. The variation of 300 to 450mg of Wellbutrin arose when I started a new job at 5am. I/we discovered that by 2pm or so in the afternoon the initial 300mg wore off. Hence, when needed I took the 150mg. Currently I rarely use 450mg and just 300mg in the a.m.
While the Straterra helps me to focus and remain organized the Wellbutrin keeps me calm. In addition I use Tenex as needed (most often in the afternoon) to quite my hyperactivity. I work as a personal trainer, so a bit of hyperactivity in the morning can be beneficial to my job performance. LOL
Hope this helps and if you have further questions please do not hesitate to ask.
I came upon your question 7 months after you posted it. I took Straterra in combination with Wellbutrin for approximately 5 yrs. In August my MD prescribed Viibryd and ultimately I weaned off Wellbutrin with no difficulty.
I was becoming hopeless and sad again, which is why my psychiatrist changed my med combination.
Wellbutrin was my good friend for many years, with no side effects. Viibryd has presented many troublesome side effects to overcome, but has made an amazing difference in my outlook on life. It was the right change at the right time.
I'm hoping by now your meds are stable and you're doing well. Just wanted to reply in case you're still gathering data, as our experiences were quite similar.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 21 Jun 2011 • 5 answers
Posted 17 Dec 2012 • 2 answers
Posted 13 Jan 2013 • 6 answers
Posted 20 Feb 2013 • 4 answers
Posted 1 Jun 2015 • 1 answer